# SDR DALA2022052703700

- Difficulty date: May 27, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N819NW
- Make and model: Airbus A330-323
- Aircraft serial: 0858
- Aircraft time: 63,861 hours, 8,435 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3319 EMERGENCY EXIT SIGN 3R FELL OFF CEILING. CORRECTIVE ACTION: EMERGENCY LIGHT LENS, DOOR 3R BACK IN PLACE. (8715116)
